# SDR SWAA2022052600830

- Difficulty date: April 28, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N8629A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36897
- Aircraft time: 27,525 hours, 12,701 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT HAS CORROSION AT STA. 946 LBL. 24.0 AFT WET AREA. / [01] FLOOR SUPPORT ANGLE IS OUT OF LIMITS PER SRM 53-70-51-1A-1.;[02] REMOVED AND REPLACED FLOOR SUPPORT ANGLE PER SRM 51-40-02. PART NUMBER OF NEW ANGLE IS 147A5430-7;[03] VERIFIED REPLACEMENT OF FLOOR SUPPORT ANGLE PER SRM 51-40-02. PART NUMBER OF NEW ANGLE IS 147A5430-7;[04] DRILLED; TREATED; AND PAINTED FLOORBOARD HOLES AND COMPLETED REPAIR PER SRM 51-40-02.
